Approximation by Müntz spaces on positive intervals

R. Ait-Haddou, M.L. Mazure
C. R. Acad. Sci. Paris, Ser. I 351, 849-852, (2013)

Approximation by Müntz spaces on positive intervals

Keywords

Mntz spaces

Abstract

​The so-called Bernstein operators were introduced by S.N. Bernstein in 1912 to give a constructive proof of Weierstrassʼ theorem. We show how to extend his result to Müntz spaces on positive intervals.

Code

DOI: 10.1016/j.crma.2013.10.018

Sources

Website PDF

See all publications 2013